Application of geostatistics to the analysis of seismic data

Yang Ruilin and Just Geoffrey D. (1988) Application of geostatistics to the analysis of seismic data. AusIMM Bulletin and Proceedings, 293 5: 67-71.

Author Yang Ruilin
Just Geoffrey D.
Title Application of geostatistics to the analysis of seismic data
Journal name AusIMM Bulletin and Proceedings
ISSN 0818-3848
Publication date 1988
Sub-type Article (original research)
Volume 293
Issue 5
Start page 67
End page 71
Total pages 5
Subject 2200 Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:20:18 EST by System User